# SDR A6WA200340040

- Difficulty date: March 30, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Air Conditioning
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE FROM LEFT PACK ON ROTATION UPON INVESTIGATION FOUND SMOKE TO BE FROM RESIDUAL DE-ICE FLUID. OPERATED ENGINE AT POWER WITH BLEEDS OPEN AND CLEARED COCKPIT AND CABIN FROM SMOKE.  NO FURTHER DEFECTS AT THIS TIME.  (M)
